FDA: Dozens of seizures reported after vaping, mostly by young people

In an article featured on USAtoday.com, at least 35 people reported seizures after using electronic cigarettes over the past decade, the Food and Drug Administration said Wednesday.

FDA Commissioner Scott Gottlieb said the agency is investigating the incidents, which primarily involved youth and young adults and were discovered in its “adverse event” reporting system. 

Seizures or convulsions are known to be possible side effects of nicotine poisoning. They have reportedly occurred after users swallow vaping liquid containing nicotine.

https://www.usatoday.com/story/news/health/2019/04/03/vaping-electronic-cigarettes-seizures-convulsions-food-drug-administration/3346467002/

Additionally, we would like to offer the latest E-Cig toolkit that was provided from the American Lung Association in Pennsylvania.

Toolkit for Providers - End the E-cigarette Epidemic

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.